Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Having nausea and heavy headedness. How to treat this problem?

User rating for this question
Very Good
Answered by

Practicing since : 1981
Answered : 922 Questions
Hello, I'm having nausea & heavy headedness, probably due to Mosquito repellant Allout fumes, concentrated i my room, from overnight....please help with a first aid
Posted Sat, 3 Nov 2012 in General Health
Answered by Dr. Anil Grover 13 minutes later
Thanks for writing in.
I am a medical specialist with a degree in cardiology. I read your mail with diligence.
Please do not panic. You have not ingested any poison. A little concentrated fumes of a chemical you have inhaled. Go out and walk for about half an hour taking XXXXXXX breath in and out. If you are not having vomiting, take tablet paracentamol 500 mg or Tab Nimulid MD for headache. Remain outdoors for the time being.

IF you do not feel better in that time report to emergency. In all probability that will not be necessary.
With best wishes.
Dr Anil Grover,
Medical Specialist & Cardiologist
M.B.;B.S, M.D. (Internal Medicine) D.M.(Cardiology)
http://www/ WWW.WWWW.WW
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor